Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 37, Number 3

All articles in this issue are freely accessible.

Eigenvalues, invariant factors, highest weights, and Schubert calculus
William Fulton.
Bull. Amer. Math. Soc. 37 (2000), 209-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1754641
Folding and coloring problems in mathematics and physics
P. Di Francesco.
Bull. Amer. Math. Soc. 37 (2000), 251-307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1754642
Local geometric properties of real submanifolds in complex space
M. S. Baouendi, P. Ebenfelt and Linda Preiss Rothschild.
Bull. Amer. Math. Soc. 37 (2000), 309-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1754643

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Selected works of Ellis Kolchin, edited by H. Bass, A. Buium and P.J. Cassidy.
Reviewer: Andy R. Magid
Bull. Amer. Math. Soc. 37 (2000), 337-342
Review information
Full-text PDF Free Access
Representation theory and complex geometry, by Neil Chriss and Victor Ginzburg.
Reviewer: Ivan Mirkovic
Bull. Amer. Math. Soc. 37 (2000), 343-349
Review information
Full-text PDF Free Access
Tame topology and o-minimal structures, by Lou van den Dries.
Reviewer: David Marker
Bull. Amer. Math. Soc. 37 (2000), 351-357
Review information
Full-text PDF Free Access
Pioneers of representation theory, by Charles W. Curtis.
Reviewer: J. E. Humphreys
Bull. Amer. Math. Soc. 37 (2000), 359-362
Review information
Full-text PDF Free Access
Partial differential equations, by L. C. Evans.
Reviewer: Jeffrey Rauch
Bull. Amer. Math. Soc. 37 (2000), 363-367
Review information
Full-text PDF Free Access
Symmetries and conservation laws for differential equations of mathematical physics, by I. S. Krasil'shchik and A. M. Vinogradov.
Reviewer: Peter J. Olver
Bull. Amer. Math. Soc. 37 (2000), 369-371
Review information
Full-text PDF Free Access
Fourier analysis on number fields, by D. Ramakrishnan and R. J. Valenza.
Reviewer: Jeremy Teitelbaum
Bull. Amer. Math. Soc. 37 (2000), 373-377
Review information
Full-text PDF Free Access